# SDR MASA2011011801682

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 29,318 hours, 29,313 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Sys
- Condition: Contaminated
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL LOW PRESS CAUTION ON DESCENT.  MX BLED AIR FROM SYSTEM, OPS GOOD.
